# SDR USAA060826

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 616 FRAME ABOVE S-17R CRACKED.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLE AND FILLER IAW TR 53-62-01, DEFECT SIZE: 1 INCH.
